MAUDE Adverse Event Report: ARTHREX, INC. NIT G-PIN. BIO-INTERF SCRW 1.1MM; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. NIT G-PIN. BIO-INTERF SCRW 1.1MM; MANUAL INSTR, GENERAL SURGICAL
Model Number NIT G-PIN. BIO-INTERF SCRW 1.1MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11/05/2025, it was reported by a sales representative via (b)(4) that an ar-1249 nit g-pin.Bio-interf scrw 1.1mm wire broke off at the end inside the patient.This was part of ar-1898s disps kit, trans-tib acl w/o sawbld.This was discovered during an acl reconstruction.The piece was removed and the case was completed with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as misaligned insertion, prying, and leveraging the device with excessive force.

Brand Name
NIT G-PIN. BIO-INTERF SCRW 1.1MM
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23645923
Report Number1220246-2025-05185
Device Sequence Number14678325
Product Code MDM
UDI-Device Identifier00888867006164
UDI-Public00888867006164
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNIT G-PIN. BIO-INTERF SCRW 1.1MM
Device Catalogue NumberAR-1249
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown